t3

Was on 45 mcg one day 40 mcg the next t3 split into 3 doses.Was feeling awful and had bloods done TSH 2.92 t3 4.2. So went to 45 mcg a day.felt so hot in hands neck and feet felt faint all the time and surreal.Pain worse.So down to 40 mcg a day ,pounding heart , short of breath when moving around and pain still so bad ,never had pain like this ,but pain is same type as when I needed to raise and it would go.Nothing seems to be working now ,terrified.

1 Reply

oldestnewest
  • Hi Susie,

    Looking back at your previous posts, you've been having problems for some time.

    Have you seen a sympathetic Endo? It seems unusual that your TSH is that high, despite your dose/s of T3.

    Of course it's possible that it's something else that's going on that's not thyroid related. Sorry I can't help as my knowledge isn't extensive enough.

    I hope you find answers - sounds very frustrating.

You may also like...